# SDR SWAA2022072530890

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Assist Assy
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF L1 DOOR ASSIST HANDLE LOOSE / [01] DONE BY ANGEL CRUZ PROPERLY INSTALLED AFT OF L1 DOOR ASSIST HANDLE IAW B737-700 AMM 25-21-31-420-802;[02] VERIFIED 1.
